Rational congruence for uniform multiplicative designs.
Aequationes mathematicae, Tome 31 (1986), pp. 101-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1986__31_137146,
author = {Linda H. Host},
title = {Rational congruence for uniform multiplicative designs.},
journal = {Aequationes mathematicae},
pages = {101--108},
year = {1986},
volume = {31},
zbl = {0611.05013},
url = {http://geodesic.mathdoc.fr/item/AM2_1986__31_137146/}
}
Linda H. Host. Rational congruence for uniform multiplicative designs.. Aequationes mathematicae, Tome 31 (1986), pp. 101-108. http://geodesic.mathdoc.fr/item/AM2_1986__31_137146/